Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Decomposition of positive projections onto Jordan algebras
HTML articles powered by AMS MathViewer

by A. Guyan Robertson PDF
Proc. Amer. Math. Soc. 96 (1986), 478-480 Request permission

Abstract:

If a positive projection $P$ from a ${C^*}$-algebra onto a Jordan algebra can be decomposed as a sum of maps satisfying certain inequalities of the Schwarz type, then $P$ is actually a sum of completely positive and completely copositive maps.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L70, 17C65
  • Retrieve articles in all journals with MSC: 46L70, 17C65
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 96 (1986), 478-480
  • MSC: Primary 46L70; Secondary 17C65
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0822444-9
  • MathSciNet review: 822444